Matches in DBpedia 2016-04 for { <http://doi.org/10.2140/pjm.1972.43.531> ?p ?o }
Showing triples 1 to 8 of
8
with 100 triples per page.
- pjm.1972.43.531 doi "10.2140/pjm.1972.43.531".
- pjm.1972.43.531 isCitedBy Alessandro_Figà_Talamanca.
- pjm.1972.43.531 issue "2".
- pjm.1972.43.531 journal "Pacific Journal of Mathematics".
- pjm.1972.43.531 pages "531–541".
- pjm.1972.43.531 title "Applications of random Fourier series over compact groups to Fourier multipliers".
- pjm.1972.43.531 volume "43".
- pjm.1972.43.531 year "1972".